# SDR SWIA2018102345131

- Difficulty date: October 11, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 40,435 hours, 34,091 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB RECEIVED A LEFT ANTI ICE CAUTION MESSAGE, THEN A LEFT JET PIPE MASTER CAUTION MESSAGE AND AFTERWARDS A LEFT JET PIPE OVERHEAT MASTER CAUTION. COMPLIED WITH QRH. RETURNED TO FIELD. LANDING WAS ROUTINE. (FLT 5639) FO: 10/11/2018 CLOSED REMOVED AND REPLACED LT 14TH STAGE DUCT AND 14TH STAGE SOV IAW AMM. NO LEAKS NOTED.
